×

zbMATH — the first resource for mathematics

Conservation laws for a class of quasi self-adjoint third order equations. (English) Zbl 1302.35250
Summary: In this work we consider a class of third-order nonlinear partial differential equation containing two un-specified coefficient functions of the dependent variable which include various integrable and nonintegrable equations. We determine the subclasses of these equations which are self-adjoint and quasi self-adjoint. By using a general theorem on conservation laws proved by Nail Ibragimov we find conservation laws for some of these partial differential equations without classical Lagrangians.

MSC:
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anco, S.C.; Bluman, G., Direct constrution method for conservation laws for partial differential equations part II: general treatment, Euro. J. appl. math., 41, 567-585, (2002) · Zbl 1034.35071
[2] Estévez, P.G., Generalized qiao hierarchy in \(2 + 1\) dimensions: reciprocal transformations spectral problem and non-isospectrality, Phys. lett. A, 375, 537-540, (2011) · Zbl 1241.37014
[3] Gandarias, M.L.; Bruzón, M.S., Exact solutions through symmetry reductions for a new integrable equation, WSEAS trans. math., 4, 9, 254-263, (2010) · Zbl 1221.35024
[4] Freire, I.L.; Sampaio, J.C.S., Nonlinear self-adjointness of a generalized fifth-order KdV equation, J. phys. A math. theor., 45, 032001, (2012) · Zbl 1234.35221
[5] M.L. Gandarias, M.S. Bruzon, Some weak self-adjoint forced KdV equations, in: AIP Conf. Proc. 1389 (2011) 1378-1381, 4p, Numerical Analysis and Applied Mathematics, ICNAAM 2011, Date: 19-25 September 2011, Location: Halkidiki, (Greece). http://dx.doi.org/10.1063/1.3637878.
[6] Gandarias, M.L., Weak self-adjoint differential equations, J. phys. A math. theor., 44, 262001, (2011) · Zbl 1223.35203
[7] Gandarias, M.L.; Redondo, M.; Bruzón, M.S., Some weak self-adjoint hamilton – jacobi – bellman equations arising in financial mathematics, Nonlinear anal. real world appl., 13, 340-347, (2012) · Zbl 1238.35048
[8] Gandarias, M.L., Weak self-adjointness and conservation laws for a porous medium equation, Commun. nonlinear sci. numer. simul., 17, 2342-2349, (2012) · Zbl 1335.35117
[9] Ibragimov, N.H., A new conservation theorem, J. math. anal. appl., 333, 311-328, (2007) · Zbl 1160.35008
[10] Ibragimov, N.H., Quasi-self-adjoint differential equations, Arch. alga., 4, 55-60, (2007)
[11] Ibragimov, N.H., The answer to the question put to me by LV ovsyannikov 33 years ago, Arch. ALGA, 3, 53-80, (2006)
[12] Ibragimov, N.H., Nonlinear self-adjointness and conservation laws, J. phys. A math. theor., 44, 432002, (2011) · Zbl 1270.35031
[13] Kara, A.H.; Mahomed, F.M., Noether-type symmetries and conservation laws via partial Lagrangians, Nonlinear dynam., 45, 367-383, (2006) · Zbl 1121.70014
[14] Qiao, Z.J., A new integrable equation with no smooth solitons, Chaos solitons fract., 41, 587-593, (2009) · Zbl 1198.35209
[15] Wadati, M.; Konno, K.; Ichikawa, Y.H., New integrable nonlinear evolution equations, J. phys. soc. jpn., 47, 1698-1700, (1979) · Zbl 1334.35256
[16] Wadati, M.; Ichikawa, Y.H.; T, Shimizu, Cusp soliton of a new integrable nonlinear evolution equation, Prog. theor. phys., 64, 1959-1967, (1980) · Zbl 1059.37506
[17] Shimizu, T.; Wadati, M.A., A new integrable nonlinear evolution equation, Prog. theor. phys., 63, 8081-8120, (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.